Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups

Poguntke D (1983)
Duke mathematical journal 50(4): 1077-1106.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Poguntke, Detlev
Erscheinungsjahr
1983
Zeitschriftentitel
Duke mathematical journal
Band
50
Ausgabe
4
Seite(n)
1077-1106
ISSN
0012-7094
Page URI
https://pub.uni-bielefeld.de/record/1775494

Zitieren

Poguntke D. Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups. Duke mathematical journal. 1983;50(4):1077-1106.
Poguntke, D. (1983). Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups. Duke mathematical journal, 50(4), 1077-1106. doi:10.1215/S0012-7094-83-05045-7
Poguntke, D. (1983). Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups. Duke mathematical journal 50, 1077-1106.
Poguntke, D., 1983. Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups. Duke mathematical journal, 50(4), p 1077-1106.
D. Poguntke, “Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups”, Duke mathematical journal, vol. 50, 1983, pp. 1077-1106.
Poguntke, D.: Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups. Duke mathematical journal. 50, 1077-1106 (1983).
Poguntke, Detlev. “Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups”. Duke mathematical journal 50.4 (1983): 1077-1106.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:18Z
MD5 Prüfsumme
d522dcd70fd1e5d77921ceeda52c026d